Jñānābha‎, Vol. 50 (2) (2020), (132-138)

A QUADRUPLE FIXED POINT THEOREM FOR A MULTIMAP IN A HAUSDORFF FUZZY METRIC SPACE

 

By

M. S. Chauhan

Institute for Excellence in Higher Education, Bhopal-462016, Madhya Pradesh, India.

Email: dr.msc@rediffmail.com

Rajesh Shrivastava

Govt. Science and Commerce College Benazir, Bhopal-462008, Madhya Pradesh, India.

Email: rajeshraju0101@rediffmail.com

Rupali Verma

Institute for Excellence in Higher Education, Bhopal-462016, Madhya Pradesh, India.

Email: rupali.varma1989@gmail.com

Qazi Aftab Kabir

Saifia Science College, Bhopal-462001, Madhya Pradesh, India.

Email: aftabqazi168@gmail.com

(Received : June 23, 2020 ; Revised: December 24, 2020)

 

 

Rao and Rao[16] obtained a triple fixed point theorem for a multimap in Hausdorff fuzzy metric space. Extending this idea we generalize the concept of triple fixed point, we define quadruple fixed point. In this paper we have established a result regarding it in Hausdorff fuzzy metric space.

 

2010 Mathematics Subject Classifications: 47H10, 54H25

Keywords and phrases: Quadruple fixed point, Hausdorff fuzzy metric space, multimaps